# SDR SIMA20130306002

- Difficulty date: March 6, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 31,420 hours, 28,785 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3368 THE CREW REPORTED A STRONG SMELL AFTER INCREASING AND DECREASING THRUST LEVERS (ARCH OR RUBBER /ODOR).  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED ODOR EVENT TROUBLESHOOTING ETN EM 72-034 NO ODOR DETECTED, BRIGHT LT OF ENGINE APU & ACM INLET FOR SERVICE IAW GNC.  THE FUNCTIONAL CHECK FLIGHT WAS FOUND SATISFACTORY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
